An upper bound for the chromatic number of graphs with given thickness and girth

Published in Intelligent systems. Theory and applications, 2018

Recommended citation: S. Sh. Adilov, “An upper bound for the chromatic number of graphs with given thickness and girth”, Intelligent systems. Theory and applications, 22:3 (2018), 99–104 http://mi.mathnet.ru/eng/ista/v22/i3/p99

The thickness of a graph G is the minimum number of planar graphs whose union is G. In this paper, we consider an upper bound for the chromatic number of graphs depending on thickness k and girth g, where k >= 1 and g >= 3. In particular, for biplanar graphs with girth at least 10 we obtain 5-colorability. [Math-Net]